# SDR SWAA2023121219669

- Difficulty date: November 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE DEFLECTION CONTROL RIB LOCATED ORSS 271 AT LT WING 2023-694056<[01] FAULT GENERATED BY ERROR DUE TO FAULT WAS DUPLICATED. SEE [ TTG8Q00PJ8RB ];[02] CORRECTED STEP 1;  REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 271 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING 115A2930 REV - MEASURE OF CRACK IS L=0.730' TOOL USED CALIPER P/N:500-752-20 S/N:B21038259 DUE DATE:16 OCT 24 SEE ( TTG8Q00PJ8RB ).;[03] TASK COMPLETED.
